MathSciNet Relay Station
MathSciNet bibliographic data
MR2800988 34K60 (34K25 92D25)
Liu, Bingwen; Gong, Shuhua Permanence for Nicholson-type delay systems with nonlinear density-dependent mortality terms. Nonlinear Anal. Real World Appl. 12 (2011), no. 4, 1931–1937.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement